# SDR -

- Difficulty date: June 22, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N619AA
- Make and model: Boeing 757223
- Aircraft serial: 24577
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 ADJACENT ESCAPE PATH EMERGENCY LIGHTS INOPERATIVE AT SEAT 16D.  FOUND LOOSE CONNECTOR AT SEAT 16F.  SECURED CONNECTOR FOR EMERGENCY ESCAPE PATH LIGHTS AT SEAT 16F.  SYSTEM GROUND CHECKED NORMAL OPERATION.
